My friend is 34yrs married and a heart patient 2
Needs urgent medical attention
After going through the medical details provided by you I can understand your concern and I would like to tell you that there is an urgent need of seeking medical attention for your friend as this bleeding could be the result of the blood thinners which has to be prescribed to every cardiac patient after stents are placed.
Kindly take her to the cardiologist as soon as possible to avoid any serious complications.
I hope this information will guide you properly.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is blood pressure of 131/69 a cause for concern?
- Suggest remedies for pain in the left side of the chest
- What does this lipid profile test report indicate?
- What does a calcium level of 135 indicate?
- What causes fluctuations in BP readings?
- What does this ECG report indicate?
- What causes left-sided pain in the chest?
- What causes profuse sweating post a valve replacement heart surgery?
- Suggest treatment for pain in the testicle
- Is Sotalol intake 12 hours after missing a dose advisable?